# SDR COMA2010060250122

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 22,777 hours, 18,708 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1555
- Condition: Intermittent
- Location: Nlg
- Part time: 22,777 hours, 18,708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM PHL RECEIVED GEAR DISAGREE WARNING AND NOSE DOOR WARNING.  PERFORMED QRH, EMERGENCY DECLARED.  A/C RETURNED TO PHL AND LANDED SAFELY.  REMOVED AND REPLACED NLG SELECTOR VALVE.  OPS CHECK GOOD.
